# SDR RRXA000452

- Difficulty date: April 25, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 37558451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO Z BRACKET AT STA 1220 AND LONGERON 36L-35L, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED AND REPLACED Z BRACKET IAW DC8 SRM 53-2-0 FIG 2D.   TREATED AREA IAW DC8 SRM 51-1-8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
